Journal article icon

Journal article

INNER IDEALS IN EXCEPTIONAL JBW-ASTERISK-TRIPLES

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
MICHIGAN MATHEMATICAL JOURNAL
Volume:
40
Issue:
1
Pages:
139-152
Publication date:
1993-01-01
ISSN:
0026-2285
Source identifiers:
22668
Pubs id:
pubs:22668
UUID:
uuid:b60fc9da-f0ed-4fd0-87db-898d489faa9b
Local pid:
pubs:22668
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP